A note on graphs with two main eigenvalues

Mirko Lepović

Kragujevac Journal of Mathematics (2002)

  • Volume: 24, Issue: 24, page 43-53
  • ISSN: 1450-9628

How to cite


Mirko Lepović. "A note on graphs with two main eigenvalues." Kragujevac Journal of Mathematics 24.24 (2002): 43-53. <http://eudml.org/doc/252821>.

author = {Mirko Lepović},
journal = {Kragujevac Journal of Mathematics},
keywords = {cospectral graphs},
language = {eng},
number = {24},
pages = {43-53},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {A note on graphs with two main eigenvalues},
url = {http://eudml.org/doc/252821},
volume = {24},
year = {2002},

AU - Mirko Lepović
TI - A note on graphs with two main eigenvalues
JO - Kragujevac Journal of Mathematics
PY - 2002
PB - Prirodno-matematički fakultet Kragujevac
VL - 24
IS - 24
SP - 43
EP - 53
LA - eng
KW - cospectral graphs
UR - http://eudml.org/doc/252821
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.